brain-icon
Migraine without aura
I have migraine since 2008 . I am on medication since 1.5 years . I was advised to have Divalproex sodium . But nothing is helping . I have migraine very less frequently but I feel like my head is spinning and I have headaches . This happens very frequently and especially before exams . As a medical student I have exams every week , so this is actually becoming very difficult . Please advice .
68 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

I see you have mentioned TB as one of your past illnesses In this regard I suggest you undergo another neurological consultation and revise the diagnose of migraine
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +135
Consult with a doctor
Online now
You can took vertical md8mg SOS basis for giddiness For migraine prophylaxis I have to evaluate you
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

This question featured in :

Side effect of divalproex
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.